Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Finite Part Integral: Problem 91-19

B. Bertram and O. G. Ruehr
SIAM Review
Vol. 33, No. 4 (Dec., 1991), p. 656
Stable URL: http://www.jstor.org/stable/2031023
Page Count: 1

You can always find the topics here!

Topics: Mathematical integrals, Mathematical problems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
656
    656